MAUDE Adverse Event Report: BECTON DICKINSON 19GAL RED BD¿ EXTRA LARGE SHARPS COLLECTOR WITH CLEAR SLIDE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON 19GAL RED BD¿ EXTRA LARGE SHARPS COLLECTOR WITH CLEAR SLIDE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305666
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 19gal red bd¿ extra large sharps collector with clear slide top with gasket lids were broken.This occurred on 3 occasions before use.No date/time or patient information was given.The following information was provided by the initial reporter: material no: 305666, batch no: unknown.It was reported that customer received 3 broken lids.Description: received a call stating that his customer received three lids broken lids.
 
Additional Manufacturer Narrative
Investigation summary: a review of the dhr was not performed since the lot number was unknown.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken for the same part number throughout the last twelve months.Based on the samples, the following observations were made: the lids were cracked from the edges.According with this investigation there is not enough information provided from customer like a picture from the original packaging in order to rule out that this product was damaged by incorrect handling, transportation or because a not suitable packaging was used (product repackaged within the distributor).Conclusion: based on information provided it wasn¿t possible determine the root cause like a failure mode related to the manufacturing process because there is no enough information like a picture from original packaging to perform an exhaustive investigation.
 
Event or Problem Description
It was reported that 19gal red bd¿ extra large sharps collector with clear slide top with gasket lids were broken.This occurred on 3 occasions before use.No date/time or patient information was given.The following information was provided by the initial reporter: material no: 305666 batch, no: unknown.It was reported that customer received 3 broken lids.Description: received a call stating that his customer received three lids broken lids.

Brand Name
19GAL RED BD¿ EXTRA LARGE SHARPS COLLECTOR WITH CLEAR SLIDE TOP WITH GASKET
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8935157
Report Number2243072-2019-01814
Device Sequence Number13535297
Product Code FMI
UDI-Device Identifier50382903056663
UDI-Public50382903056663
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305666
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/12/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;